Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Stomach anxiety


[Me...]

Recommended Posts

So any time I have a stressful thought lately, I can feel adrenaline shoot through my gut.

I don’t know how else to describe it other than the anxiety goes straight to my tummy and puts it in knots. I’m scared of any confrontation because of this awful feeling that occurs during. It’s directly related to my thoughts. When I’m calm and happy I never get this. Like too much carbonation is circling my belly suddenly. And the rush of adrenaline, I can FEEL it.

 

I can’t wait for this to go away.

Link to comment
Share on other sites

So any time I have a stressful thought lately, I can feel adrenaline shoot through my gut.

I don’t know how else to describe it other than the anxiety goes straight to my tummy and puts it in knots. I’m scared of any confrontation because of this awful feeling that occurs during. It’s directly related to my thoughts. When I’m calm and happy I never get this. Like too much carbonation is circling my belly suddenly. And the rush of adrenaline, I can FEEL it.

 

I can’t wait for this to go away.

Try to search for anxious stomach. It is pretty common but awful as well.

Link to comment
Share on other sites

Yep I feel this. I don't really have anxiety per se but more of a terror feeling. Physically though it gives me similar symptoms -- deep dread pit of stomach uneasiness.
Link to comment
Share on other sites

I get these so often even a minimally elevated convoy can set me off. It feels like your heart is sinking or like you're about to die. It's the worst pit drop ever and after I get lots of chest and body symtoms that rev me up and make it worse. I'm so sorry you deal with these. They're horrible. Breathing has been my only salvation. I had one so intense tonight I ended up in the er with extremely high bp and heart rate with no findings. I pray it gets better for you.
Link to comment
Share on other sites

Meganz- they did a full heart work up and said my heart was perfect. Literally gave me a bp of 180/100 and it calmed down after an hour or so. My bp usually always sits low so now I'm I'm ok scared to have those surges and panic attacks because of how high it made mine shoot up. It's insane what these meds can do to you. Destroy every system in your body. I'm sorry you're having these. They were my most hated part of withdrawl and now since I touched a darn vitamin I'm amped up all over again 2 years out. I was doing so well but what can you do but pray sadly. Much love. ❤
Link to comment
Share on other sites

×
×
  • Create New...